# SDR UIEA2018122762930

- Difficulty date: December 28, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 84,175 hours, 24,265 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 80217012
- Part serial: A95120019
- Condition: Sticking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG. PRV IS STICKING MANUALLY OPEN OR CLOSE.( REMOVED AND REPLACED #1 ENG PRV IAW B767 AMM 36-11-18.ACCOMPLISHED OP/LK CHECK ON WORKSHEET T/C T2031 AND W/C 6736A013PT1. )
